Differential and Integral Equations

On a nonlinear second order differential equation with oscillating coefficient

M. Cecchi, M. Marini, and Gab. Villari

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 6, Number 1 (1993), 47-61.

Dates
First available in Project Euclid: 14 June 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1371214979

Mathematical Reviews number (MathSciNet)
MR1190165

Zentralblatt MATH identifier
0771.34027

Subjects
Primary: 34C10: Oscillation theory, zeros, disconjugacy and comparison theory
Secondary: 34C15: Nonlinear oscillations, coupled oscillators

Citation

Cecchi, M.; Marini, M.; Villari, Gab. On a nonlinear second order differential equation with oscillating coefficient. Differential Integral Equations 6 (1993), no. 1, 47--61. https://projecteuclid.org/euclid.die/1371214979


Export citation